Jump to content
Sign in to follow this  
Beyond Broken

Sexual Side Effects?

Recommended Posts

Hello. I am a 42 yo male. And I am severly depressed. I have refused to take ad's due to the sexual side effects I hear about and have expierenced on Pristique. I am going to my dr today to talk about starting an AD. I am very sexually active right now, but very depressed I cry for no reason etc. I need something... Is this the one with the least amount of sexul side effects?

Share this post


Link to post
Share on other sites

Pristiq is an AD, nearly identical to effexor but with fewer side effects. If you're experiencing the side effects with Pristiq, pretty sure it will be as bad or worse with the effexor. There's a few other ADs out there with less sexual side effects, talk to your doc about those. As a 40 yr old male as well, the sexual side effects for me are insignificant compared to the importance of the AD working on my depression.

Share this post


Link to post
Share on other sites
Hello. I am a 42 yo male. And I am severly depressed. I have refused to take ad's due to the sexual side effects I hear about and have expierenced on Pristique. I am going to my dr today to talk about starting an AD. I am very sexually active right now, but very depressed I cry for no reason etc. I need something... Is this the one with the least amount of sexul side effects?

Hi. I too am a 43 year old male, have suffered from depression long term and am currently taking mirtrazapine (remeron). I have been on a multitude of diifferent ADs over the years and yes I can honestly say that out of all the ones I've taken this one provides the least amount of sexual disfunction. In fact I'd say it is almost unnoticeable.

Good Luck

Paradise

Share this post


Link to post
Share on other sites
Hello. I am a 42 yo male. And I am severly depressed. I have refused to take ad's due to the sexual side effects I hear about and have expierenced on Pristique. I am going to my dr today to talk about starting an AD. I am very sexually active right now, but very depressed I cry for no reason etc. I need something... Is this the one with the least amount of sexul side effects?

Hi. I too am a 43 year old male, have suffered from depression long term and am currently taking mirtrazapine (remeron). I have been on a multitude of diifferent ADs over the years and yes I can honestly say that out of all the ones I've taken this one provides the least amount of sexual disfunction. In fact I'd say it is almost unnoticeable.

Good Luck

Paradise

Thanks. Went to my doc today, I told him about my two choices of taking either Welbutrin or Remeron. He said that remeron will make you very tired, so We decided to try Welbutrin. I sure hope it works. I will keep u guys updated. This is only day one... He said allow 3-6 weeks. Sheesh...

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...